# SDR ASAA0843186

- Difficulty date: June 29, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 34,479 hours, 18,752 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Fore Flap
- Component part number: 6546430130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IB FORE FLAP HAS MULTIPLE DENTS ON LOWER SURFACE PREPARED DAMAGED AREA FABRICATED DOUBLER AND BONDED IAW SRM 51-70-10, REPAIR 2.
